# SDR 95ZZZX6927

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4706A
- Make and model: Cessna P210N
- Aircraft serial: P21000817
- System (JASC): 3720 · Vacuum Indicating System
- Part: Gauge
- Part number: C668519L0105
- Condition: Contaminated
- Location: Inst Panel Vac
- Part time: 717 hours
- Component: Airborne, 44CW
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS EQUIPPED WITH A DUAL VACUUM SYSTEM.  THE SUCTION GAUGE FILLED WITH CARBON DUST DURING A VACUUM PUMP FAILURE.  THIS OBSCURED THE PILOT'S INDICATION OF A LEFT OR RIGHT VACUUM PUMP FAILURE (RED BALL), SINCE THE GAUGE STILL SHOWED VACUUM IN THE GREEN ARC UNTIL THE SECOND VACUUM PUMP FAILED AND THE GAUGE WENT TO ZERO.
